It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Acne is tricky and everyone is different. I spent most of my years between 16-25 on and off minocycline and tetracycline. Every time I came off it, I broke out again. Eventually I went on Accutane- which was a disaster for me. 9 months of the worst months of my life. Im in my 40s now and I still get breakouts occasionally. Ive been through every drug and laser surgery to control my sebaceous (oil) glands.
I would follow whatever protocol her derm has her on. More than likely, they will lower the dose of the antibiotic slowly. Either a lower dose pill each day, or possibly taking a pill every other day- just to see how she does. 17 is an age where the hormones are raging- and this is what is causing the breakouts.
If she stops cold turkey, she is likely to start breaking out worse.
For the record a low dose antibiotic like this isnt hurting her.
Good luck!





All times are GMT -7. The time now is 08:47 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!